Jump to content

Vitamin D


Recommended Posts

Hi Everyone-

I wanted to make a note that if you are having bone pain or just in general joint pain, try getting your vitamin D levels tested. I did and mine were wicked low (13, normal is 25+). I'm taking a Vit D supplement and it made a lot of the bone pain go away. I think we're at risk for osteomalacia (the technical name for it) because we're inside a lot as going out is quite difficult for many here. Vitamin D is relatively benign and might help with some of the pain.

Sara

Link to comment
Share on other sites

Thanks for that tip. This joint pain is driving me nuts, especially since it's a relatively new symptom.

Link to comment
Share on other sites

My Vitamin D levels are less then 7---- B) However whenever I try to take it I feel like I have the flu. I have tried several times, and still get the same feeling----like my body doesn't like it. I'm not sure what to do, as this has been my levels since 2005. I really need to get back to a normal level, especially since I have EDS, and all kinds of problems from it. It's really affecting my spine, and the instability is getting worse in the cervical spine/canial junction. i just saw an orthopedic surgeon who told me this. Basically he said my spine in general is bad from the cervical spine all the way down to the lumbar spine.

MY shoulders are also bad----------------------and of course the EDS affects my joints ligaments ect.

If I told a Doc the vitimin D made me sick they would think I'm nuts, but what they should do is find out why it's so low, and possibly find out why I feel physically bad when I take it. I can't figure it out, it's just vitamin D----

panther.gif

Maxine :0)

Link to comment
Share on other sites

Maxine-

If you can, try sitting outside in the sun. The skin makes Vitamin D naturally and this might help your levels increase. They can also do Vitamin D injections (have to buy it in Canada and have it shipped to the States) Perhaps it isn't the Vit D that makes you feel bad but the other ingredients in the pill. I used to take a calcium supplement when I was little that always gave me a stomach ache. The doctors refused to believe that the benign vitamin made me sick, well fast forward a few years and I find out I'm allergic to malt, which was the second ingredient in the calcium tablets. Usually, it's the filler that gives you problems. I'm taking a natural Vitamin D right now, has to be D3- and sitting out in the sun. Good luck.

Sara

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...